EconPapers    
Economics at your fingertips  
 

Correction to “Queue-proportional rate allocation with per-link information in multihop wireless networks”

Bin Li () and R. Srikant ()
Additional contact information
Bin Li: University of Rhode Island
R. Srikant: University of Illinois at Urbana-Champaign

Queueing Systems: Theory and Applications, 2016, vol. 84, issue 1, No 7, 203-210

Abstract: Abstract Prof. Jim Dai has pointed out to us that the Lyapunov function in Proposition 3 in the paper “Queue-proportional rate allocation with per-link information in multihop wireless networks” (Li and Srikant in Queueing Syst Theory Appl 83: 329–359, 2016) is not Lipschitz continuous and hence the proof of Proposition 3 does not hold. In this note, we provide an alternative proof for multihop networks where each route has at most two links. The proof in the general case remains an open problem.

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://link.springer.com/10.1007/s11134-016-9501-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:queues:v:84:y:2016:i:1:d:10.1007_s11134-016-9501-2

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/11134/

DOI: 10.1007/s11134-016-9501-2

Access Statistics for this article

Queueing Systems: Theory and Applications is currently edited by Sergey Foss

More articles in Queueing Systems: Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:queues:v:84:y:2016:i:1:d:10.1007_s11134-016-9501-2